| Model Number |
PFO OCCLUDER |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2022, an 18mm amplatzer pfo occluder was selected for implantation using an 8f amplatzer trevisio intravascular delivery system.During the procedure, during deployment, the right disc deformed into a bulging shape.The device was removed from patient anatomy and replaced with another 18mm amplatzer pfo occluder.The device was not released inside patient anatomy; there was no angulation or kink noted in the delivery system and there was no interaction with cardiac structures during deployment.The patient was reported to be stable and discharged.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.